# SDR 99ZZZX2468

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cargo Compt
- Component: 6104789
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOPERABLE.  REMOVED AND RPELACED AFT PIT EMERGENCY BATTEYR PACK PER BMM 33-51-31.  OPS CHECK GOOD.  (X)
